# SDR 95ZZZX6204

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: A6889093
- Condition: Making Metal
- Location: Nr 2
- Part time: 277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING MAKING METAL.  REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
